advertisement
Question
Posted by: Ansie | 2007/07/12

PMS or Pregnancy signs (confused)

I've stopped take pill April 07, my period regular with 26 days cycle. my 1st day of my last period was 19 June 07 and had sex 30 June and 1 July which i think was my fertile days.

Now is my 24th day to my next period. This week I started experiencing nausea but usually I don't with my PMS, little bit dizzy usually don't with my PMS, my breasts are sore, full & dark, I don't like food. also tired.

Confussed can it PMS may be????????????

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It is too soon for pregnancy symptoms. Your premenstrual symptoms would be differnt off the Pill, so this may well be what they are due to.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: k | 2007/07/12

28th to 3rd were your most fertile days so it could be possible. it could also be due to stopping the pill that your body / hormones are changing a bit and acting a bit diff to normal. wait till day after period is supposed to start and do an hpt. goodluck!

Reply to k
Posted by: Rox | 2007/07/12

I'm no expert but pregnancy sounds probable. If you don't get your period on the day its due go and get yourself a pregnancy test. Good luck.

Reply to Rox

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement